# SDR SWAA2022032551679

- Difficulty date: November 29, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 54,639 hours, 32,241 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR TORQUE BOX TENSION-STRAP; BS 834 HAS SURFACE CORROSION AROUND FASTENER HOLE. (MARKED) / REMOVED CORROSION FROM ACB LOWER MAIN SILL STRAP B.S. 834 IN AREA 1 X 1 X O=.036 PER SRM 51-10-02-00-0 PARA 15A AND IS FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED IAW: SRM 51-40-02-0G-0 AND BOEING DWG'S 146A8120; 146A0081. 88765U; 14DEC19
